# SDR DALA13024973136

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 262FF CORRODED AND TORN EDGE.  REMOVED CORROSION IAW SRM 51-74-00.  NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM.  REPLACED FLOOR PANEL.
